RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2019, Volume 29, Issue 4, Pages 501–517 (Mi vuu697)  

MATHEMATICS

On optimal harvesting of renewable resource from the structured population

A. V. Egorovaa, L. I. Rodinaba

a Vladimir State University, ul. Gor'kogo, 87, Vladimir, 600000, Russia
b Department of Mathematics, National University of Science and Technology MISIS, Leninskii pr., 4, Moscow, 119049, Russia

Abstract: We consider the structured population which individuals are divided into age or typical groups, set by the normal independent system of difference equations. For the given population the problem of optimum harvesting of a renewed resource on finite or infinite time intervals is investigated. For the population maintained on a finite interval, we describe a craft strategy at which the greatest value of a total cost of a withdrawn resource is reached. If resource extraction occurs on an unlimited interval, we define average time profit and calculate its value at a stationary mode of operation; cases when the system has an asymptotically steady motionless point or a steady cycle are considered. A craft strategy which is optimum among other ways of operation is also described; it is shown, that under certain conditions it is stationary or differs from stationary only in value of control during the initial moment of time. The results of work are illustrated by an example of two-age exploited population in which individuals of either younger or both age groups are subject to trade.

Keywords: model of the population subject to harvesting, average time profit, optimal exploitation, modes of exploitation of the population.

DOI: https://doi.org/10.20537/vm190403

Full text: PDF file (255 kB)
Full text: http://vm.udsu.ru/.../2019-4-3
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.929
MSC: 39A23, 39A99, 49N90, 93C55
Received: 05.09.2019

Citation: A. V. Egorova, L. I. Rodina, “On optimal harvesting of renewable resource from the structured population”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:4 (2019), 501–517

Citation in format AMSBIB
\Bibitem{EgoRod19}
\by A.~V.~Egorova, L.~I.~Rodina
\paper On optimal harvesting of renewable resource from the structured population
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2019
\vol 29
\issue 4
\pages 501--517
\mathnet{http://mi.mathnet.ru/vuu697}
\crossref{https://doi.org/10.20537/vm190403}


Linking options:
  • http://mi.mathnet.ru/eng/vuu697
  • http://mi.mathnet.ru/eng/vuu/v29/i4/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:103
    Full text:43
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020